hmm now that I've read the drowsiness/hazy side effect that many are experiencing, I realized that it happens to me! I guess it didn't occur to me before, but I usually feel fatigued a lot of the time, even before I started taking medication (symptom of depression?). It doesn't bother me a lot though, since I've gotten used to it and I perform my daily duties fine...
What bothers me primarily is the weight gain, then the dry mouth. Does anyone have bad breath because of the dry mouth???
Fatigue can idd be a symptom of depression. It is in my case anyway. Sometimes it feels like I've been tired all my life...
I try to keep exercising, in spite of it. Sort of trying to find a middle ground there. Keep doing things but not overdo it either 'cause it leads to exhaustion for me.
Glad to hear you're still able to perform your daily duties though!
Weight gain wasn't a problem for me but I had a dry mouth because of the AD's a was using. I tried to drink plenty of water and chew sugar free gum.
Edited by Autumn, 05 July 2007 - 07:18 AM.